# SDR SWIA2025090900409

- Difficulty date: April 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SECTION AT FS379 BETWEEN STR 23R - STR 21R IS CORRODED (29947635)   (C-CHECK RO 09/07/2025)INSTALLED NEW LOWER FRAME SECTION AT FS379 BETWEEN STR 25R - STR 20R REF CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-32280 REV H. COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
